# SDR QXEA2014082200705

- Difficulty date: August 19, 2014
- Submitted: August 23, 2014
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 31,812 hours, 33,085 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER OUTER EDGE BEAM CORRODED.   REMOVED OUTER EDGE BEAM IAW SRM 51-42-45 AND 51-42-05. INSTALLED OUTER EDGE BEAM IAW SRM 51-42-05, STEP 4D.
